Alert archive / Ohio / High Wind Watches in 2007
High Wind Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this high wind watch at Dec 22, 2007, 3:18 AM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Dec 23, 2007, 5:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 22, 2007, 3:18 AM EST (08:18 UTC)
- In effect from
- Dec 23, 2007, 5:00 AM EST
- Expired
- Dec 22, 2007, 3:34 PM EST
- In force
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCLE 220818 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 318 AM EST SAT DEC 22 2007 ...STRONG WINDS EXPECTED FROM EARLY SUNDAY THROUGH LATE SUNDAY NIGHT... OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221630- /O.NEW.KCLE.HW.A.0001.071223T1000Z-071224T0900Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 318 AM EST SAT DEC 22 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 5 AM SUNDAY THROUGH 4 AM LATE SUNDAY NIGHT. DEEP LOW PRESSURE MOVING THROUGH THE GREAT LAKES AND A STRONG COLD FRONT CROSSING OUR AREA ARE EXPECTED TO PRODUCE WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 55 MPH SUNDAY AND SUNDAY NIGHT. THE PEAK OF THE STRONGEST WINDS SHOULD BE CONCENTRATED WHEN THE COLD FRONT PASSES THROUGH SUNDAY. THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE BLOWING AND DRIFTING OF SNOW IN THE SNOWBELT LATER SUNDAY NIGHT ONCE SIGNIFICANT SNOW HAS STARTED TO OCCUR. A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ ADAMS
1 follow-up statement
000 WWUS71 KCLE 222034 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EST SAT DEC 22 2007 ...STRONG WINDS EXPECTED FROM EARLY SUNDAY THROUGH LATE SUNDAY NIGHT... OHZ010>012-089-PAZ001-230445- /O.UPG.KCLE.HW.A.0001.071223T1000Z-071224T0900Z/ /O.NEW.KCLE.HW.W.0001.071223T1000Z-071224T0800Z/ LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR... ASHTABULA...ERIE 334 PM EST SAT DEC 22 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 AM SUNDAY TO 3 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 3 AM EST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THROUGH THE GREAT LAKES REGION TONIGHT FORCING A STRONG COLD FRONT TO MOVE EAST ACROSS THE AREA SUNDAY MORNING AND EARLY AFTERNOON. WINDS WILL INCREASE DURING THE NIGHT TO 35 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH AHEAD OF THE COLD FRONT. THE WIND COULD POSSIBLY DIMINISH TOWARD SUNRISE AS THE COLD FRONT APPROACHES AND THEN INCREASE SHARPLY AFTER THE FRONT MOVES THROUGH THE AREA. WINDS WILL INCREASE TO OVER 40 MPH WITH OCCASIONAL GUSTS TO NEAR 60 MPH SUNDAY MORNING AND CONTINUE INTO SUNDAY NIGHT. THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE BLOWING AND DRIFTING OF SNOW IN THE SNOWBELT LATER SUNDAY NIGHT ONCE THE SNOW STARTS TO OCCUR. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ003-006>009-013-014-017>023-027>033-036>038-047-PAZ002-003- 230445- /O.UPG.KCLE.HW.A.0001.071223T1000Z-071224T0900Z/ /O.NEW.KCLE.WI.Y.0009.071223T1000Z-071224T0800Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...CHARDON...JEFFERSON...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... EDINBORO...MEADVILLE 334 PM EST SAT DEC 22 2007 ...WIND ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 3 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 3 AM EST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THROUGH THE GREAT LAKES REGION TONIGHT FORCING A STRONG COLD FRONT TO MOVE EAST ACROSS THE AREA SUNDAY MORNING AND EARLY AFTERNOON. WINDS WILL INCREASE DURING THE NIGHT TO 35 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH AHEAD OF THE COLD FRONT. THE WIND COULD POSSIBLY DIMINISH TOWARD SUNRISE AS THE COLD FRONT APPROACHES AND THEN INCREASE AGAIN BACK TO BETWEEN 35 AND 40 MPH WITH OCCASIONAL GUSTS TO 50 MPH AFTER THE FRONT MOVES THROUGH THE AREA. THE GUSTY WINDS WILL CONTINUE THROUGH SUNDAY NIGHT. THE STRONG AND GUSTY WINDS WILL ALSO PRODUCE BLOWING AND DRIFTING OF SNOW IN THE SNOWBELT LATER SUNDAY NIGHT ONCE THE SNOW STARTS TO OCCUR. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ LOMBARDY
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Dec 21, 10:47 PM EST, 4 hours 31 minutes earlier.
Area forecast discussion, Dec 21, 10:47 PM EST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1047 PM EST FRI DEC 21 2007 .SYNOPSIS... HIGH PRESSURE OFF THE NEW ENGLAND COAST WILL MOVE SLOWLY OUT TO SEA THIS WEEKEND AS A STORM SYSTEM DEVELOPS OVER THE SOUTHERN PLAINS AND MOVES RAPIDLY TO NEAR LAKE SUPERIOR BY SUNDAY AFTERNOON. THE TRAILING COLD FRONT FROM THE LOW WILL SWEEP ACROSS THE REGION SUNDAY. STRONG WINDS WILL USHER IN SHARPLY COLDER AIR. HIGH PRESSURE WILL BUILD ACROSS THE REGION MONDAY AND TUESDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SOUTHEAST BOUNDARY LAYER FLOW IS HELPING TO DRY OUT THE LOWER LEVELS...AND ULTIMATELY KEEPING MUCH OF THE LOW CLOUDS AND FOG CONFINED TO WESTERN OHIO AND ESPECIALLY INDIANA WHERE THE BETTER SNOW PACK AND HIGHER DWPTS ARE. SOUTHEAST FLOW AFFECTS TOL AND FDY THE LEAST AND THEY HAVE HIGHER DWPTS...AND HAVE OPTED TO KEEP PATCHY FOG AND DRIZZLE OVERNIGHT FOR THAT AREA. OTHERWISE...EXPECT THE REMAINDER OF THE REGION TO SEE CLOUDY SKIES BUT FOG/DRIZZLE IS NOT EXPECTED. BIG CHANGE WITH THIS UPDATE IS TO INCREASE TEMPS BY A CATEGORY FOR MOST AREAS. WITH THE SOUTHEAST WINDS AND RISING DWPTS TEMPS WILL LIKELY STAY ABOVE FREEZING FOR ALL AREAS EXCEPT INLAND NW PA AND INLAND EXTREME NE OH. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AM A LITTLE WORRIED ABOUT STRONG WNIDS ALONG THE LAKESHORE EAST OF CLEVELAND SAT NIGHT. THIS EVENING...ERIE ALREADY GUSTING TO 24 KT AND THE GRADIENT IS NOT NEARLY AS TIGHT AS IT WILL BE SATURDAY NIGHT. DOWNSLOPING SE WINDS AT ERI AND ASHTABULA TEND TO BE BETTER MIXED THAN OTHER AREAS. THE CONCERN IS THAT 950MB WINDS ARE PROGGED BY THE NAM AT 50 KT LATE SAT NIGHT AT ERI AND IF THESE MIX DOWN AS GUSTS THAT WOULD BE ENOUGH FOR HIGH WIND WARNING CRITERIA. WILL NOT ISSUE ANY HEADLINE AT THIS MOMENT...HOWEVER THE MID SHIFT MAY NEED TO ADDRESS THE WINDS WITH THE 4 AM ISSUANCE. PREVIOUS DISCUSSION BELOW... A MILD SATURDAY AND EARLY SUNDAY WILL BE FOLLOWED BY WINDY...SHARPLY COLDER CONDITIONS SUNDAY AFTERNOON. A RATHER INTENSE SHORT WAVE IS EXPECTED TO AFFECT THE REGION THIS WEEKEND AS IT PROGRESSES THROUGH THE GREAT LAKES. THE REGION WILL BE IN THE WARM SECTOR OF THE STORM SATURDAY INTO MOST OF SATURDAY NIGHT. MODELS ARE FAIRLY CONSISTENT WITH THE TIMING OF THE COLD FRONT ACROSS THE AREA SUN. A MORNING HIGH IS EXPECTED WITH SHARPLY COLDER AIR EXPECTED IN THE AFTERNOON. 850 MB TEMPS DROP ABOUT 20C BY 00Z. OVERNIGHT TEMPS SATURDAY SHOULD BE MILD WITH STRONG SOUTHERLY FLOW. FROPA NEAR TOL NEAR 12Z WILL BEGIN DROPPING TEMPS AT THAT TIME. EXPECT WINDS TO INCREASE ALONG AND JUST BEHIND THE FRONT SUNDAY AND WIND ADVISORIES MAY BE NEEDED AS A WELL MIXED BOUNDARY LAYER WILL PERMIT 50-60 KNOTS WINDS AT 925 TO MIX TO NEAR THE SURFACE IN GUSTS. TEMPERATURES SHOULD FALL TO NEAR OR BELOW FREEZING BY 00Z MON. WILL NOT MENTION POPS ON SATURDAY. SHOWERS SHOULD MOVE INTO THE AREA AFTER MIDNIGHT SATURDAY AND WILL ABRUPTLY END SUNDAY AS THE FRONT SWEEPS ACROSS THE REGION. PCPN WILL END BEFORE A CHANGEOVER TO SNOW SHOWERS. SOUTHWEST LOW LEVEL FLOW SUNDAY NIGHT WILL LIMIT THE POTENTIAL FOR LAKE EFFECT SNOW TO THE ERIE LAKESHORE OF NW PA. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE WEATHER WILL BE ACTIVE OFF AN ON FOR THE LONG TERM. SOUTHWEST FLOW WILL START MONDAY MORNING AND THEN BECOME WESTERLY WITH SOME LAKE EFFECT SNOW/LAKE ENHANCED WILL OCCUR EAST OF CLEVELAND MONDAY AND THEN DECREASE RAPIDLY ON TUESDAY AS HIGH PRESSURE MOVES IN AND THE FLOW BECOMES SOUTHWEST. MOISTURE IS LIMITED...THE INVERSION IS LOW SO THIS DOES NOT SEEM TO BE A SIGNIFICANT EVENT AS THE 850 MB TEMPERATURES WILL BE WARMING SO ANY SNOW WILL BE MINOR. GFS/DIGEX/ECMWF HAVE HIGH PRESSURE BUILDING IN FOR LATE TUESDAY INTO WEDNESDAY. THE MODELS AGREE WITH A FRONT MOVING THROUGH THURSDAY AND THEN SOME BRIEF RIDGING THURSDAY NIGHT AND THEN ANOTHER SYSTEM FOR FRIDAY. WILL HAVE 30 OR 40 POPS EXCEPT THURSDAY NIGHT. THURSDAY PRECIPITATION WILL BE MORE WINTRY WHILE BY FRIDAY TEMPERATURES WILL BE WARM ENOUGH FOR SOME RAIN AS THE FRONT APPROACHES. && .AVIATION /04Z SATURDAY THROUGH WEDNESDAY/... WARM FRONT STRETCHING FROM MISSOURI INTO SW OHIO. MODELS DONT FORECAST IT TO MOVE MUCH TONIGHT. MAINLY MVFR WRN PORTION OF OHIO AND VFR OVER THE NE OH AND NW PA. EXPECT THE WIDESPREAD IFR CONDTIONS OVER INDIANA TO CREEP EAST...AND MAYBE REACH MFD OVERNIGHT. EXPECT MVFR CONDTIONS TO DEVELOP OVER NE OH AND NW PA AFTER MIDNIGHT...THEN RETURN TO VFR BY MID TO LATE MORNING. FORECAST CONCERN FOR SATURDAY NIGHT IS THE WINDS. SURFACE WINDS INCREASE TO 15 TO 25 KNOTS BY SATURDAY EVENING...AND 2K FOOT WINDS INCREASE TO OVER 50 KNOTS SATURDAY NIGHT. OUTLOOK... GENERALLY NON VFR INTO SUNDAY WITH SOME RAIN AHEAD OF THE COLD FRONT THAT WILL MOVE THROUGH THE AREA SUNDAY MORNING. WILL SEE WINDY CONDITIONS SUNDAY...THE STRONGEST WINDS WILL BE IMEDIATELY AHEAD OF AND BEHIND THE FRONT. EXPECT VFR CONDITIONS TRYING TO RETURN FOR MONDAY THROUGH WEDNESDAY...EXCEPT IN THE SNOWBELT AREAS WHERE SOME LAKE EFFECT CLOUDS AND PRECIPITATION COULD OCCUR. && .MARINE... COLD FRONT WILL BE APPROACHING FROM THE WEST SATURDAY NIGHT. WINDS WILL BE ON THE INCREASE THROUGH THE DAY SATURDAY INTO SATURDAY NIGHT AS GRADIENT INCREASES ACROSS THE LAKE. WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA BY SATURDAY AFTERNOON AND THEN GALES BY SUNDAY AFTERNOON. WINDS WILL GRADUALLY DIMINISH MONDAY AND TUESDAY. WIND FLOW WILL DIMINISH FOR ABOUT 3 HOURS OR SO AS FRONTAL BOUNDARY MOVES THROUGH THE AREA AND THEN INCREASE QUITE A BIT SUNDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...REL NEAR TERM...MRD SHORT TERM...REL LONG TERM...TK AVIATION...DJB MARINE...ADAMS
Hazardous weather outlook, Dec 21, 6:06 PM EST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 606 PM EST FRI DEC 21 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-222315- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 606 PM EST FRI DEC 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A VIGOROUS STORM SYSTEM WILL MOVE ACROSS THE GREAT LAKES REGION LATE SATURDAY NIGHT AND EARLY SUNDAY. STRONG SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 MPH ARE POSSIBLE SATURDAY NIGHT AHEAD OF THE COLD FRONT. WINDS WILL TURN WEST TO SOUTHWEST BEHIND THE COLD FRONT ON SUNDAY...AND CONTINUE 20 TO 30 MPH WITH SOME GUSTS CLOSE TO 50 MPH POSSIBLE SUNDAY AND SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-222315- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 606 PM EST FRI DEC 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOUTHERLY GALE FORCE WINDS TO 35 KNOTS ARE EXPECTED SATURDAY NIGHT. THE WINDS WILL SHIFT SOUTHWEST AND INCREASE TO 45 KNOTS ON SUNDAY AND SUNDAY NIGHT. IN ADDITION...THE STRONG SOUTHWEST WINDS COULD LOWER WATER LEVELS IN THE WESTERN BASIN TO BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MRD
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 3:19 PM EST | Low Water Advisory | CLE | 48 hr | |
| Dec 22, 3:34 PM EST | High Wind Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 29 hr |
| Dec 22, 3:34 PM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Erie, Geauga, Hancock and 19 more | 15 hr |
Nearby
High Wind Watches in Ohio, 2007High Wind Watches in Pennsylvania, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.